Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bruise on elbow, wrists turned when lifting weight. Given steroid. What should I do?

I have a bruise on right inside elbow for about 6-8 month originally the hospital said it was golfers elbow due to lifting weights injury when I lifted weights & turned my wrists inwared & felt a pop, I was given steroid shot that helped for about a week! I have not exercised this area hoping for pain to go away but it s a constant pain some days worse than others. What should I do?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The constant pain in the area seems to be due a persistent inflammation in the area. Adequate rest and oral anti inflammatory drugs are needed for prolonged relief. Doing a hot fomentation and an elbow elastic brace will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor